# SDR SIMA973071

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control
- Part number: D49412001
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3766 - DURING APPROACH, THE LANDING GEAR WAS SELECTED TO DOWN POSITION.  THE INTRANSIT LIGHT CAME ON, BUT THE GEAR CYCLE WAS NOT COMPLETED UNTIL THE FLIGHT CREW EXECUTED THE EMERGENCY CHECKLIST FOR LANDING GEAR WILL NOT EXTEND.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL UNIT AND CYCLED LANDING GEAR SEVERAL TIMES SUCCESSFULLY WITH AIRCRAFT ON JACKS IN HANGAR.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
